# SDR BSYA2009063

- Difficulty date: December 25, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N39DK
- Make and model: Lear 35A
- Aircraft serial: 480
- Aircraft time: 22,271 hours, 21,529 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: P22B12
- Condition: Failed
- Location: Lt Engine
- Part time: 22,271 hours, 21,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 15,000 FT THE LEFT ENGINE OIL-PRESSURE LIGHT CAME ON, GAUGE READ NORMAL PRESSURE, PILOT ELECTED TO RETURN TO BASE.  MAINTENANCE REMOVED AND REPLACED DEFECTIVE OIL PRESSURE SWITCH, OPS CHECKS GOOD.
